|Am I co-infected?
May 19, 2008
About 2 months ago I tested positive for HIV and began treatment with a CD4 count of 243 and a viral load of 16,400. All my other tests came back negative. Over the past two weeks or so I have began noticing some 'tiny buttons' on my vagina mainly on the outer and inner labia. They appear one at a time and I've noticed a total of about 5. After a couple days, if i were to squeeze I'll find that they ooze tiny bits of pus and then they're gone. Could this be a sign of co-infection with something else? Or is it a possible side effect of my medication - Truvada and Stocrin? I've only engaged in protected sex since my diagnosis and only with my long standing partner who has himself tested negative.
| Response from Dr. McGovern
I would ask your physician to examine you to determine the cause of your symptoms.
As for "coinfection" with hepatitis viruses, this would be considered part of standard testing and so your results should be available for you. However, I would not attribute your current symptoms to any viral hepatitis.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Happens If You Have Gonorrhea For A Year Without Treatment?
- What Do Genital Warts Look Like On Men?
- What Are Your Chances Of Getting Herpes If You Have Sex With Someone That Has It?
- Vinegar To Cure Vaginitis
- Can A Uti Cause A False Positive On Chlamydia Tests?
- Symptoms Of Hpv In The Throat
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.